Login       My Wishlist
  My Cart
$0.00 / 0 items
 
HQ Health Blogs
Helping You Find the Healthiest Ways to Live
 
International Access
Global Shipping Options Available
  Our Catalog   Pain Relievers   Non-Aspirin

Wholesale CASE of 5 - Acme Ibuprofen Individual Dose Packets-Ibuprofen, Meds, 125PKS/BX, Blue


Wholesale CASE of 5 - Acme Ibuprofen Individual Dose Packets-Ibuprofen, Meds, 125PKS/BX, Blue by ACM at HQ Health Blogs. MPN: SPRICHXER3R12421PAS. Hurry! Limited time offer. Offer valid only while supplies last. Ibuprofen contains the same active ingredients as the leading national brands and is an anti-inflammatory, fever reducer and pain reliever.


Product Description

Ibuprofen contains the same active ingredients as the leading national brands and is an anti-inflammatory, fever reducer and pain reliever. Medication temporarily relieves headaches, muscular aches, toothaches, minor pain of arthritis, backaches, and menstrual cramps. Coated, easy-to-swallow tablets are packed in a perforated dispenser box to allow easy access. Individual dose packets are tamper-evident.

Features & Highlights

  • Acme United Corporation
  • Acme Ibuprofen Individual Dose Packets
  • SPRICHXER3R12421PAS

Additional Information

Manufacturer:ACM
Brand:ACM
Part Number:SPRICHXER3R12421PAS
Publisher:ACM
Studio:ACM
MPN:SPRICHXER3R12421PAS
UPC:073577901094
EAN:0073577901094
Item Weight:1.79 pounds
Package Weight:1.79 pounds

Wholesale CASE of 5 - Acme Ibuprofen Individual Dose Packets-Ibuprofen, Meds, 125PKS/BX, Blue by ACM

Buy Now:
Wholesale CASE of 5 - Acme Ibuprofen Individual Dose Packets-Ibuprofen, Meds, 125PKS/BX, Blue

Brand: ACM
4.2 out of 5 stars with 294 reviews
Condition: New
Lead Time: 1 - 2 Business Days
Availability: In Stock
$104.51


Quantity:  

 


View More In Non-Aspirin.

 


Have questions about this item, or would like to inquire about a custom or bulk order?


If you have any questions about this product by ACM, contact us by completing and submitting the form below. If you are looking for a specif part number, please include it with your message.

First Name:
Last Last:
Email Address:
Your Message:

Related Best Sellers


Columbian Clasp Envelopes, Brown keGCj Kraft, Clasps, 9 x 12-Inch 100 Count (4 Pack)
By Columbian Envelopes
ean: 0026900179349,
A durable MULTI-PURPOSE envelope. Dual purpose seal allows for multiple uses. Use the moisture activated gummed seal for mailing or the strong metal clasp for repeated use and storage purposes. Features: EXTRA heavy-duty opaque 32lb brown kraft mater...

Advil Liquid Gels - Mega Value Size 6 Pack (120 Count Each. )
By Advil
ean: 0680709206776,
Temporarily relieves minor aches and pains due to headache, the common cold, toothache, muscular aches, backache, minor pain of arthritis, and menstrual cramps. Temporarily reduces fever.Advanced Medicine For Pain®. 4X240-ct. Liqui-Gels®. Soluable ...

Advil PM Ibuprofen 200 mg Liqui-Gels 80 ea (Pack of 9)
By Advil
mpn: PPAX1400530, ean: 0305730167550,
For the most up to date information, we recommend you visit the manufacturer website for the best product details, including ingredients, hazards, directions and warnings. This product offering is for 9 Retail PackageProduct of Advil. Pack of 9. ...

Tylenol Extra Strength Caplets, 100 Count
By Tylenol
Tylenol Extra Strength temporarily reduce fevers and relieves minor pain, due to headache, backache, toothache, minor pain of arthritis, the common cold, and premenstrual and menstrual cramps. When used as directed, it has an exceptional safety profi...

Advil PM Pain Reliever/Nighttime Sleep Aid, Ibuprofen and Diphenhydramine 3 Pack (200 Coated Caplets) Nksl3hk
By Advil

Tylenol 8 HR Arthritis Pain Extended Release Caplets, 650 Mg - Special 4 Pack ( 900 Count Total )
By Tylenol

Advil 200 mg Coated Tablets 200 Count ( Pack of 12)
By Advil
mpn: 015475, ean: 0305730154758,
Advil Ibuprofen Tablet, 200 Milligram - 3 box per pack -- 4 packs per case. Temporarily relieves minor aches and pains due to: headache; toothache; backache; menstrual cramps; the common cold; muscular aches; minor pain of arthritis. Temporarily redu...

Advil Liqui-Gels Minis, 80 Capsules Per Bottle (5 Bottles)
By Advil
mpn: 274550, ean: 0305731769807,
Temporarily relieves minor aches and pains due to: Headache' Toothache' Backache' Menstrual cramps' The common cold' Muscular aches' Minor pain of arthritis' Fever'Advil Liqui-Gels Minis, 80 Capsules Per Bottle (5 Pack). The concentrated the ...

Kirkland Signature Extra Strength WIpcLl Rapid Release Acetaminophen PM 500mg, 4 Pack (375 Gelcaps)
By Kirkland Signature
ean: 0096619249978,
Acetaminophen 500MG PMTemporary relief of occasional headaches and minor aches and pains with accompanying sleeplessness.. 375 count bottle. 500 mg. ...

Penetrex, 4 Oz. (6-pack)
By Penetrex
mpn: PX-6x4,
WHAT IS PENETREX? Since 2009, Penetrex has established itself as a Breakthrough, Advanced Topical Formulation. Just 2 or 3 years ago Penetrex was truly a Best Kept Secret. The WORLD now knows about this amazing formulation. Don't wait! Order your su...



Privacy Policy / Terms of Service
© 2019 - hqhealthblogs.com. All Rights Reserved.